Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

6702 Publications


1997 | Journal Article | IST-REx-ID: 2727
Erdös L. 1997. Dia- and paramagnetism for nonhomogeneous magnetic fields. Journal of Mathematical Physics. 38(3), 1289–1317.
View | DOI
 

1997 | Journal Article | IST-REx-ID: 2729
Erdös L, Solovej J. 1997. Semiclassical eigenvalue estimates for the Pauli operator with strong non-homogeneous magnetic fields, II. Leading order asymptotic estimates. Communications in Mathematical Physics. 188(3), 599–656.
View | DOI
 

1997 | Journal Article | IST-REx-ID: 8527
Hunt BR, Kaloshin V. 1997. How projections affect the dimension spectrum of fractal measures. Nonlinearity. 10(5), 1031–1046.
View | DOI
 

1997 | Journal Article | IST-REx-ID: 8528
Kaloshin V. 1997. Prevalence in the space of finitely smooth maps. Functional Analysis and Its Applications. 31(2), 95–99.
View | DOI
 

1997 | Conference Paper | IST-REx-ID: 4605
Alur R, Henzinger TA, Wong Toi H. 1997. Symbolic analysis of hybrid systems. CDC: Decision and Control, 702–707.
View | DOI
 

Search

Filter Publications